# SDR DL73S050756

- Difficulty date: December 2, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Aircraft time: 51,798 hours, 39,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Component: Battery Charger, RPS1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROX 1/3 OF EMERGENCY LIGHTS ARE INOP.  FOUND BATTERY CHARGER FUSES BLOWN AT M9026.  T/S FOUND EMERGENCY WIRES IN 3 LOCATION SHORTED TO GROUND.  REPAIRED WIRING PER M/M.  REPLACED  BATTERY CHARGERS M9026 AND M1132, EMERGENCY LIGHTING OPS NORMAL.
